MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421567
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports he has had multiple utis over the 5 yrs he has used this catheter.He said since he started cic 5 yrs ago, he has had utis almost every 3 months.He said only for a year he was on prophylactic cipro and he was uti free for that year however he became allergic to cipro and had to discontinue that.He said his symptoms are always burning and cloudy urine.His md has told him his recurrent utis are most likely not from his catheters but rather from a rare bacterium that has colonized his prostate.He said the bacteria is a common skin bacteria called "epidermidis" which is on the skin and rare to cause a uti but for him they do and the urine cultures show this bacterium over and over again for him.He said usually his md has him do a urine culture and prescribe him doxycycline course for a few days which helps him immediately within 24 - 48 hours he feels better he said on this antibiotic.He is careful to follow all hygiene precautions, always washes hands, cleanses glans, ensures the catheter stays sterile.His md has advised he will need surgery on his prostate to help reduce his infections but so far, he has not opted to have this done.No additional information was provided.This emdr is to address the uti's with unknown lot and market units.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23607665
Report Number3005778470-2025-00803
Device Sequence Number9444428
Product Code GBM
UDI-Device Identifier30768455143543
UDI-Public30768455143543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number421567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale